OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3337

Title: Lifts of Structures on Product Manifolds
Authors: Tekkoyun, Mehmet
Keywords: Complex
Kaehlerian and Product Manifolds
Extensions
Lifting Theory
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Citation: Mehmet Tekkoyun, "Lifts of Structures on Product Manifold", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 117-137.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: This article presents the further steps of the previously done studies taking into consideration the k-th order extensions of a complex manifold. In the previous studies higher order vertical and complete lifts of structures on the complex manifold were introduced. Presently, k-th extended spaces of a product manifold have been set and the higher order vertical, complete, complete- vertical and horizontal lifts of geometric structures on the product manifold have been presented.
Description: pp. 117-137
URI: http://hdl.handle.net/10077/3337
ISSN: 00494704
MS Classification 2000: 20K35
28A51
35C15
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:

File Description SizeFormat
07Tekkoyun.pdf172.09 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.